# SDR AALA20091123TUL03

- Difficulty date: November 23, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N597AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53287
- Aircraft time: 56,061 hours, 23,531 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 1418 CRACKED AT LONGERON 2 LEFT FORWARD AND AFT SIDES.  INSTALLED REPAIR DOUBLERS ON FORWARD AND AFT SIDES OF FRAME 1418 AT LONGERON 2 LEFT PER EA NR MD80-53-008197.
